# SDR SWIA201333244

- Difficulty date: April 15, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 17,276 hours, 10,545 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ESTABLISHED ON FINAL, FULLY CONFIGURED AT THE FINAL APPROACH FIX, THE FLIGHT DIRECTOR SWITCHED OVER TO B/C MODE & PITCH MODE.  THE AIRCRAFT TURNED 15Â° TO THE RIGHT.  PILOT DISCONNECTED THE AUTO PILOT AND FLEW THE REST OF THE APPROACH.  (FLT 4474)  PERFORMED FCC DIAGNOSTIC ON MDC, NO FAULTS FOUND.  PERFORMED OPS CHECK OF AUTO PILOT SYSTEM IAW AMM.  NO DISCREPANCIES NOTED.
